Abundance of Hilbertian domains.
Manuscripta mathematica, Tome 94 (1997) no. 2, pp. 531-542
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1997__94_2_156355,
author = {Aharon Razon},
title = {Abundance of {Hilbertian} domains.},
journal = {Manuscripta mathematica},
pages = {531--542},
year = {1997},
volume = {94},
number = {2},
zbl = {0899.12002},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__94_2_156355/}
}
Aharon Razon. Abundance of Hilbertian domains.. Manuscripta mathematica, Tome 94 (1997) no. 2, pp. 531-542. http://geodesic.mathdoc.fr/item/MM2_1997__94_2_156355/